# SDR FDEA2020013090235

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,691 hours, 23,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32157
- Condition: Gouged
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 215 LBL14.  EXISTING REPAIR FOUND TO BE DAMAGED, AND WAS REMOVED AND REPLACED IAW  E.A. F-5330-T0352079.
